Playing Cards on the PERQ - An Algorithm for Overlapping Rectangles

Cook, Steve J. (1983) Playing Cards on the PERQ - An Algorithm for Overlapping Rectangles. Software: Practice and Experience, 13 (11). pp. 1043-1053. ISSN 0038-0644. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1002/spe.4380131109
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Systems Architecture Group
Depositing User: Mark Wheadon
Date Deposited: 27 Jul 2009 18:45
Last Modified: 30 Jun 2014 10:44
Resource URI: https://kar.kent.ac.uk/id/eprint/20903 (The current URI for this page, for reference purposes)
  • Depositors only (login required):